American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E81) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Detlev W. Hoffmann. Witt kernels of quadratic forms for multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Roberto Aravire and Ahmed Laghribi. Results on Witt kernels of quadratic forms for multi-quadratic extensions. Proc. Amer. Math. Soc. 141 (2013) 4191-4197.
Abstract, references, and article information   
View Article: PDF

[3] Thomas C. Craven and Zachary A. Kent. Witt rings and matroids. Proc. Amer. Math. Soc. 141 (2013) 1505-1517.
Abstract, references, and article information   
View Article: PDF

[4] Ahmed Laghribi. Jacobson's theorem for bilinear forms in characteristic 2. Proc. Amer. Math. Soc. 137 (2009) 2905-2912. MR 2506448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ahmed Laghribi. Witt kernels of quadratic forms for purely inseparable multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc. 134 (2006) 2481-2486. MR 2213724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Detlev W. Hoffmann. Witt kernels of bilinear forms for algebraic extensions in characteristic $2$. Proc. Amer. Math. Soc. 134 (2006) 645-652. MR 2180880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marzena Ciemala and Kazimierz Szymiczek. On natural homomorphisms of Witt rings. Proc. Amer. Math. Soc. 133 (2005) 2519-2523. MR 2146193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert W. Fitzgerald. $K$-regular Witt rings. Proc. Amer. Math. Soc. 125 (1997) 1309-1313. MR 1376762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jack Ohm. The Zariski problem for function fields of quadratic forms. Proc. Amer. Math. Soc. 124 (1996) 1679-1685. MR 1307553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ido Efrat. Abelian subgroups of pro-$2$ Galois groups . Proc. Amer. Math. Soc. 123 (1995) 1031-1035. MR 1242081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roger Ware. A note on the quaternion group as Galois group . Proc. Amer. Math. Soc. 108 (1990) 621-625. MR 998741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ka Hin Leung. Positive semidefinite forms over ordered skew fields . Proc. Amer. Math. Soc. 106 (1989) 933-942. MR 976367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Guangxin Zeng. A characterization of preordered fields with the weak Hilbert property . Proc. Amer. Math. Soc. 104 (1988) 335-342. MR 962795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1